| Model Number |
CC60WF |
| Medical Device Problem Code |
Scratched Material (3020)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
09/27/2022
Type of Reportable Event
Malfunction
Event or Problem Description
A nurse reported that during a cataract extraction with an intraocular lens (iol) implant procedure, the lens was identified as scratched after placement.The procedure was completed.The product was in contact with the patient.Additional information was requested, but further no information was available.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).